Dynamical Systems (L:SD)
AuthID: I-000-B77
Publications Actions
Publications at Authenticus Institutional Profile
An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports.
Publications displayed at an Authenticus institutional profile depend on two parameters:
- Researchers team associated with the institution per year.
- Publications source type.
We define 3 types of publication sources:
- Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team.
- All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team.
- Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed.
External
Internal
No data about last update.
Rules:
This actions updates publications citations of every team member.
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
No data about last update.
Rules:
This actions updates all pre print publications of the group/institution.
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Publications Count: 749
39 Team MembersFilters -> Year: 2025
681
TITLE: Patterns of synchrony in lattice dynamical systems Full Text
AUTHORS: Antoneli, F; Ana Dias ; Golubitsky, M; Wang, YJ;
PUBLISHED: 2005, SOURCE: NONLINEARITY, VOLUME: 18, ISSUE: 5, PAGES: 2193-2209
AUTHORS: Antoneli, F; Ana Dias ; Golubitsky, M; Wang, YJ;
PUBLISHED: 2005, SOURCE: NONLINEARITY, VOLUME: 18, ISSUE: 5, PAGES: 2193-2209
682
TITLE: Periods for holomorphic maps via Lefschetz numbers
AUTHORS: Jaume Llibre; Michael Todd ;
PUBLISHED: 2005, SOURCE: Abstract and Applied Analysis, VOLUME: 2005, ISSUE: 6, PAGES: 575-579
AUTHORS: Jaume Llibre; Michael Todd ;
PUBLISHED: 2005, SOURCE: Abstract and Applied Analysis, VOLUME: 2005, ISSUE: 6, PAGES: 575-579
683
TITLE: Periods, Lefschetz numbers and entropy for a class of maps on a bouquet of circles Full Text
AUTHORS: Jaume Llibre; Michael Todd ;
PUBLISHED: 2005, SOURCE: Journal of Difference Equations and Applications, VOLUME: 11, ISSUE: 12, PAGES: 1049-1069
AUTHORS: Jaume Llibre; Michael Todd ;
PUBLISHED: 2005, SOURCE: Journal of Difference Equations and Applications, VOLUME: 11, ISSUE: 12, PAGES: 1049-1069
684
TITLE: Real C<sup>κ</sup> Koebe principle
AUTHORS: Weixiao Shen; Michael Todd ;
PUBLISHED: 2005, SOURCE: Fundamenta Mathematicae, VOLUME: 185, ISSUE: 1, PAGES: 61-69
AUTHORS: Weixiao Shen; Michael Todd ;
PUBLISHED: 2005, SOURCE: Fundamenta Mathematicae, VOLUME: 185, ISSUE: 1, PAGES: 61-69
685
TITLE: Switching along a network
AUTHORS: Aguiar, MAD ; Castro, SBSD ; Labouriau, IS ;
PUBLISHED: 2005, SOURCE: International Conference on Differential Equations in EQUADIFF 2003: INTERNATIONAL CONFERENCE ON DIFFERENTIAL EQUATIONS, PAGES: 449-451
AUTHORS: Aguiar, MAD ; Castro, SBSD ; Labouriau, IS ;
PUBLISHED: 2005, SOURCE: International Conference on Differential Equations in EQUADIFF 2003: INTERNATIONAL CONFERENCE ON DIFFERENTIAL EQUATIONS, PAGES: 449-451
INDEXED IN:
WOS
CrossRef


686
TITLE: Symmetric chaos in a local codimension two bifurcation with the symmetry group of a square Full Text
AUTHORS: Abreu, S ; Aston, P; Melbourne, I;
PUBLISHED: 2005, SOURCE: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, VOLUME: 4, ISSUE: 1, PAGES: 32-52
AUTHORS: Abreu, S ; Aston, P; Melbourne, I;
PUBLISHED: 2005, SOURCE: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, VOLUME: 4, ISSUE: 1, PAGES: 32-52
687
TITLE: The geometry of 2x2 systems of conservation laws Full Text
AUTHORS: Basto Goncalves, J ; Reis, H ;
PUBLISHED: 2005, SOURCE: ACTA APPLICANDAE MATHEMATICAE, VOLUME: 88, ISSUE: 3, PAGES: 269-329
AUTHORS: Basto Goncalves, J ; Reis, H ;
PUBLISHED: 2005, SOURCE: ACTA APPLICANDAE MATHEMATICAE, VOLUME: 88, ISSUE: 3, PAGES: 269-329
688
TITLE: Hyperbolic times: frequency versus integrability
AUTHORS: Alves, JF ; Araujo, V;
PUBLISHED: 2004, SOURCE: ERGODIC THEORY AND DYNAMICAL SYSTEMS, VOLUME: 24, ISSUE: 2, PAGES: 329-346
AUTHORS: Alves, JF ; Araujo, V;
PUBLISHED: 2004, SOURCE: ERGODIC THEORY AND DYNAMICAL SYSTEMS, VOLUME: 24, ISSUE: 2, PAGES: 329-346
689
TITLE: Loss of synchronization in partially coupled Hodgkin-Huxley equations Full Text
AUTHORS: Labouriau, IS ; Alves Pinto, C ;
PUBLISHED: 2004, SOURCE: BULLETIN OF MATHEMATICAL BIOLOGY, VOLUME: 66, ISSUE: 3, PAGES: 539-557
AUTHORS: Labouriau, IS ; Alves Pinto, C ;
PUBLISHED: 2004, SOURCE: BULLETIN OF MATHEMATICAL BIOLOGY, VOLUME: 66, ISSUE: 3, PAGES: 539-557
690
TITLE: Lyapunov exponents and rates of mixing for one-dimensional maps
AUTHORS: Alves, JF ; Luzzatto, S; Pinheiro, V;
PUBLISHED: 2004, SOURCE: ERGODIC THEORY AND DYNAMICAL SYSTEMS, VOLUME: 24, ISSUE: 3, PAGES: 637-657
AUTHORS: Alves, JF ; Luzzatto, S; Pinheiro, V;
PUBLISHED: 2004, SOURCE: ERGODIC THEORY AND DYNAMICAL SYSTEMS, VOLUME: 24, ISSUE: 3, PAGES: 637-657
691
TITLE: Stability of equilibria in equations of Hodgkin-Huxley type
AUTHORS: Isabel S Labouriau ; Carlos M S G Rito ;
PUBLISHED: 2004, SOURCE: Real and Complex Singularities - Contemporary Mathematics, PAGES: 137-143
AUTHORS: Isabel S Labouriau ; Carlos M S G Rito ;
PUBLISHED: 2004, SOURCE: Real and Complex Singularities - Contemporary Mathematics, PAGES: 137-143
INDEXED IN:
CrossRef

692
TITLE: Strong statistical stability of non-uniformly expanding maps Full Text
AUTHORS: Alves, JF ;
PUBLISHED: 2004, SOURCE: NONLINEARITY, VOLUME: 17, ISSUE: 4, PAGES: 1193-1215
AUTHORS: Alves, JF ;
PUBLISHED: 2004, SOURCE: NONLINEARITY, VOLUME: 17, ISSUE: 4, PAGES: 1193-1215
693
TITLE: Symmetry groupoids and admissible vector fields for coupled cell networks Full Text
AUTHORS: Ana Dias ; Stewart, I;
PUBLISHED: 2004, SOURCE: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, VOLUME: 69, ISSUE: 3, PAGES: 707-736
AUTHORS: Ana Dias ; Stewart, I;
PUBLISHED: 2004, SOURCE: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, VOLUME: 69, ISSUE: 3, PAGES: 707-736
694
TITLE: Topological obstructions to smoothness for infinitely renormalizable maps of the disc Full Text
AUTHORS: Moreira, FJ ;
PUBLISHED: 2004, SOURCE: NONLINEARITY, VOLUME: 17, ISSUE: 5, PAGES: 1547-1569
AUTHORS: Moreira, FJ ;
PUBLISHED: 2004, SOURCE: NONLINEARITY, VOLUME: 17, ISSUE: 5, PAGES: 1547-1569
695
TITLE: Limiting behaviour of a geometric-type estimator for tail indices Full Text
AUTHORS: Brito, M ; Freitas, ACM ;
PUBLISHED: 2003, SOURCE: 6th IME Conference in INSURANCE MATHEMATICS & ECONOMICS, VOLUME: 33, ISSUE: 2, PAGES: 211-226
AUTHORS: Brito, M ; Freitas, ACM ;
PUBLISHED: 2003, SOURCE: 6th IME Conference in INSURANCE MATHEMATICS & ECONOMICS, VOLUME: 33, ISSUE: 2, PAGES: 211-226
696
TITLE: Linearity of the transverse Poisson structure to a coadjoint orbit Full Text
AUTHORS: Cruz, I ; Fardilha, T;
PUBLISHED: 2003, SOURCE: LETTERS IN MATHEMATICAL PHYSICS, VOLUME: 65, ISSUE: 3, PAGES: 213-227
AUTHORS: Cruz, I ; Fardilha, T;
PUBLISHED: 2003, SOURCE: LETTERS IN MATHEMATICAL PHYSICS, VOLUME: 65, ISSUE: 3, PAGES: 213-227
697
TITLE: Markov structures for non-uniformly expanding maps on compact manifolds in arbitrary dimension
AUTHORS: Alves, JF ; Luzzatto, S; Pinheiro, V;
PUBLISHED: 2003, SOURCE: ELECTRONIC RESEARCH ANNOUNCEMENTS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 9, ISSUE: 4, PAGES: 26-31
AUTHORS: Alves, JF ; Luzzatto, S; Pinheiro, V;
PUBLISHED: 2003, SOURCE: ELECTRONIC RESEARCH ANNOUNCEMENTS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 9, ISSUE: 4, PAGES: 26-31
698
TITLE: On the uniform hyperbolicity of some nonuniformly hyperbolic systems
AUTHORS: Alves, JF ; Araujo, V; Saussol, B;
PUBLISHED: 2003, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 131, ISSUE: 4, PAGES: 1303-1309
AUTHORS: Alves, JF ; Araujo, V; Saussol, B;
PUBLISHED: 2003, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 131, ISSUE: 4, PAGES: 1303-1309
699
TITLE: Random perturbations of nonuniformly expanding maps
AUTHORS: Alves, JF ; Araujo, V;
PUBLISHED: 2003, SOURCE: Conference on Dynamical Systems in ASTERISQUE, ISSUE: 286, PAGES: 25-62
AUTHORS: Alves, JF ; Araujo, V;
PUBLISHED: 2003, SOURCE: Conference on Dynamical Systems in ASTERISQUE, ISSUE: 286, PAGES: 25-62
INDEXED IN:
Scopus
WOS


700
TITLE: Robustly transitive sets and heterodimensional cycles
AUTHORS: Bonatti, C; Diaz, LJ; Pujals, ER; Rocha, J ;
PUBLISHED: 2003, SOURCE: Conference on Dynamical Systems in ASTERISQUE, ISSUE: 286, PAGES: 187-222
AUTHORS: Bonatti, C; Diaz, LJ; Pujals, ER; Rocha, J ;
PUBLISHED: 2003, SOURCE: Conference on Dynamical Systems in ASTERISQUE, ISSUE: 286, PAGES: 187-222
INDEXED IN:
Scopus
WOS

